| Model Number |
CNA0T3 |
| Medical Device Problem Code |
Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56, when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A pharmacist reported, that during surgery.They noticed, a failure to install broken implant.Additional information has been requested.
Additional Manufacturer Narrative
Correction has been provided in d.4.Additional information has been provided in h.3., h.6., and h.11.The product was not returned for analysis.The root cause for the reported complaint could not be determined as no sample was returned for analysis.The reported complaint is lacking in relevant information such as the type of defect/issue observed.Due to the lack of information and the lack of sample, we are unable to determine a root cause for the reported complaint.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).